# SDR ASOA051149

- Difficulty date: December 24, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATW-ATL, AT APPROXIMATELY 20,000 FEET, THE CREW RECEIVED A RIGHT REVERSER UNLOCKED CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO ATW, WHERE IT LANDED SAFELY.  MAINTENANCE PERFORMED OPERATIONAL TESTS OF THRUST REVERSER SYSTEM IAW CRJ-200 AMM 71-00-00-710-806.  NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
